Issues with losartan?: I’ve been taking... - British Heart Fou...

British Heart Foundation

32,432 members21,049 posts

Issues with losartan?

Saffron63 profile image

I’ve been taking losartan 25mg for about 5 weeks now. Around the 2nd week I started to get nausea and a little dizziness. This week has been rough, pounding pressure headache, pulsating pressure in my ears, dizziness whilst doing nothing, a tingling/ numbness in one hand and frequent urination, far more than I’ve consumed. I couldn’t get my GP so spoke to the pharmacist who confirmed that these symptoms can be related to BP meds. He wouldn’t commit further, just told me to speak to my GP. My problem is I’m going on holiday tomorrow and I’m now worried that problems may be brewing. Has anyone had similar experiences?

5 Replies

I get sickly feelings and get sick to to heart disease. I have had to change heart meds but not for side effects but cos they haven’t helped.

Hiya

I take these and find there are very few side effects if you take them at night.

I have been taking them for over 3 years

Thanks for the replies.

I would be the one with the side effects.,lol.

It is one of only two BP meds that has not caused me a problem and most people tolerate it well. I started it in 2001 and had a few changes but always went back to it.

go to the drugs.com web site for a fully detailed list of side effects.

How is your BP during this time ?

Hi, my BP is good, always has been, I’m only on these meds because of HA and stents. I’m absolutely fine now although I’m on holiday so very relaxed. Since reading the comments I’m now thinking the effects were nothing to do with losartan, that’s the great thing about this site, thank you for the comments.

You may also like...